University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Perturbations of embedded eigenvalues for the bilaplacian on a cylinder

Derks, G, Maad, S and Sandstede, B (2008) Perturbations of embedded eigenvalues for the bilaplacian on a cylinder DISCRETE CONT DYN S, 21 (3). 801 - 821. ISSN 1078-0947

[img]
Preview
PDF
Derks1442_8.pdf
Available under License : See the attached licence file.

Download (326kB)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (33kB)
Item Type: Article
Additional Information: Copyright 2008 The American Institute of Mathematical Sciences
Uncontrolled Keywords: embedded eigenvalue, continuous spectrum, finite multiplicity, Lyapunov-Schmidt reduction, SOLITARY-WAVE SOLUTIONS, EQUATIONS, PROFILES
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 13 Jan 2012 14:46
Last Modified: 23 Sep 2013 18:59
URI: http://epubs.surrey.ac.uk/id/eprint/105834

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800